# SDR CA130715015

- Difficulty date: July 10, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cndair CL6002D24
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Failed
- Location: Mlg
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) BLOWN TIRE ON T/O.  EVALUATION SHOWED THE CAP HAD SEPARATED.  AS PART OF THE TIRE BURST INSPECTION THE NR 1 ENGINE WAS FOUND TO HAVE FOD.
